# SDR F3LA201908070065

- Difficulty date: July 22, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 05347112320200
- Condition: Corroded
- Location: Zone 100
- Part time: 40,712 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT SHEAR PLATE FOUND FRAME SUPPORT CORRODED.  REMOVED AND REPLACED CORRODED FRAME SUPPORT IAW SRM 51 -42-1 1, SRM 51-44-11 & SRM 51-23-11.
